Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Trying to conceive. Had miscarriage in the past. On metformin and clomid. Will this increase the progesterone levels?

My daughter has been TTC for 3 years. She had a miscarriage in Jan at 7 weeks. Her progesterone level was 8.4 during that pregnancy. The dr. put her on Clomid 100mg / Metformin 1500mg last month and her P4 was 8.4 with no pregnancy. This cycle she is on 150 mg Clomid / Metformin 1500mg and her P4 was 40.7 at 6/7 DPO today. Does she stand a good chance at pregnancy with that level of progesterone?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The progesterone levels are good as per the reports. This definitely increases her chances of conception in this cycle. She needs to continue with the treatment as her gynecologist has advised her.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor